On caustics of plane curves

J.W. Bruce, P.J. Giblin, C.G. Gibson

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)651-667
JournalThe American Mathematical Monthly
Volume88
Issue number9
Publication statusPublished - 1981

Cite this

Bruce, J. W., Giblin, P. J., & Gibson, C. G. (1981). On caustics of plane curves. The American Mathematical Monthly, 88(9), 651-667.
Bruce, J.W. ; Giblin, P.J. ; Gibson, C.G. / On caustics of plane curves. In: The American Mathematical Monthly. 1981 ; Vol. 88, No. 9. pp. 651-667.
@article{573a1325b2494f628e2434b394283db3,
title = "On caustics of plane curves",
author = "J.W. Bruce and P.J. Giblin and C.G. Gibson",
year = "1981",
language = "English",
volume = "88",
pages = "651--667",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "9",

}

Bruce, JW, Giblin, PJ & Gibson, CG 1981, 'On caustics of plane curves', The American Mathematical Monthly, vol. 88, no. 9, pp. 651-667.

On caustics of plane curves. / Bruce, J.W.; Giblin, P.J.; Gibson, C.G.

In: The American Mathematical Monthly, Vol. 88, No. 9, 1981, p. 651-667.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On caustics of plane curves

AU - Bruce, J.W.

AU - Giblin, P.J.

AU - Gibson, C.G.

PY - 1981

Y1 - 1981

M3 - Article

VL - 88

SP - 651

EP - 667

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 9

ER -

Bruce JW, Giblin PJ, Gibson CG. On caustics of plane curves. The American Mathematical Monthly. 1981;88(9):651-667.